MAUDE Adverse Event Report: COOK INC FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL

COOK INC FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL
Model Number G15145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during the procedure, when the doctor tried to reposition the catheter the rizo broke.Additional information provided on 03apr2019.No portion of the filiform double pigtail ureteral stent set that was broken had to be removed from the patient.The stent was removed because it had broken.No additional procedures were required and there were no adverse effects to the patient as a result of this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Investigation ¿ evaluation.The complaint device was not returned for an evaluation.Therefore, a device failure analysis could not be performed.A document based investigation was conducted including a review of complaint history, the device history record, instructions for use, manufacturing instructions, and quality control data.A review of the device history records for the set, stent component and the raw material found there were no non-conformances.A review of complaint history records revealed no additional complaints have been received on the complaint device lot.The device is supplied with the instructions for use (ifu) which includes the following precautions: do not force set components during placement, replacement or removal.Carefully remove the set components if any resistance is encountered.The stent must not remain indwelling more than twelve months.If the patient¿s status permits, the stent may be replaced with a new stent.A review of manufacturing procedures found that current controls for manufacturing and quality control are in place to assure functionality and device integrity prior to shipping.A cause for this complaint could not be established.Measures have been initiated to address this failure mode.The appropriate internal personnel have been notified and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FILIFORM DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8500704
Report Number1820334-2019-00818
Device Sequence Number16740197
Product Code FAD
UDI-Device Identifier00827002151451
UDI-Public(01)00827002151451(17)220110(10)9437000
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model NumberG15145
Device Catalogue Number133624
Device Lot Number9437000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1